Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 513162, 5 pages
http://dx.doi.org/10.1155/2014/513162
Research Article

On Some Approximation Theorems for Power -Bounded Operators on Locally Convex Vector Spaces

Department of Electrical Engineering and Industrial Informatics, Politehnica University of Timișoara, 331128 Hunedoara, Romania

Received 21 May 2014; Accepted 28 July 2014; Published 18 August 2014

Academic Editor: Antonio M. Peralta

Copyright © 2014 Ludovic Dan Lemle. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. D. Lemle and L. M. Wu, “Uniqueness of C0-semigroups on a general locally convex vector space and an application,” Semigroup Forum, vol. 82, no. 3, pp. 485–496, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. R. T. Moore, “Banach algebras of operators on locally convex spaces,” Bulletin of the American Mathematical Society, vol. 75, pp. 68–73, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. Pater, “Properties of multipliers on special algebras with application to signal processing,” Acta Technica Napocensis: Applied Mathematics and Mechanics, vol. 54, pp. 313–318, 2011. View at Google Scholar
  4. F. Pater, “A multiplier algebra representation with application to harmonic signal models,” in Proceedings of the A.I.P. International Conference on Numerical Analysis and Applied Mathematics, vol. 1479, pp. 1075–1078, Kos, Greece, September 2012.
  5. M. Kostić, “Abstract Volterra equations in locally convex spaces,” Science China: Mathematics, vol. 55, no. 9, pp. 1797–1825, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. G. R. Allan, “A spectral theory for locally convex alebras,” Proceedings of the London Mathematical Society, vol. 15, pp. 399–421, 1965. View at Google Scholar · View at MathSciNet
  7. L. Waelbroeck, Étude Spectrale des Algèbres Complètes, vol. 31, Académie Royale de Belgique. Classe des sciences. Mémoires. Col., 1960.
  8. L. Waelbroeck, “Algébrés commutatives: éléments réguliers,” Bulletin of the Belgian Mathematical Society, vol. 9, pp. 42–49, 1957. View at Google Scholar
  9. E. A. Michael, “Locally multiplicatively-convex topological algebras,” Memoirs of the American Mathematical Society, vol. 1952, no. 11, 79 pages, 1952. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. A. Joseph, “Boundedness and completeness in locally convex spaces and algebras,” Journal of the Australian Mathematical Society, vol. 24, no. 1, pp. 50–63, 1977. View at Google Scholar · View at MathSciNet
  11. F. G. Bonales and R. V. Mendoza, “Extending the formula to calculate the spectral radius of an operator,” Proceedings of the American Mathematical Society, vol. 126, no. 1, pp. 97–103, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. F. Pater and T. Binzar, “On some ergodic theorems for a universally bounded operator,” Carpathian Journal of Mathematics, vol. 26, no. 1, pp. 97–102, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  13. F. Pater and L. D. Lemle, “On some multiplication operator algebra problem with application to stochastic signal models,” in Proceedings of the International Conference on Numerical Analysis and Applied Mathematics, vol. 1558 of AIP Conference Proceedings, pp. 1661–1664, Rhodes, Greece, September 2013. View at Publisher · View at Google Scholar
  14. F. Pater, L. D. Lemle, and T. Binzar, “On some Yosida type approximation theorems,” in Proceedings of the International Conference on Numerical Analysis and Applied Mathematics, vol. 1168 of AIP Conference Proceedings, pp. 521–524, Rethymno, Crete, September 2009.
  15. Y. Katznelson and L. Tzafriri, “On power bounded operators,” Journal of Functional Analysis, vol. 68, no. 3, pp. 313–328, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. B. Nagy and J. Zemanek, “A resolvent condition implying power boundedness,” Studia Mathematica, vol. 134, no. 2, pp. 143–151, 1999. View at Google Scholar · View at MathSciNet · View at Scopus
  17. O. Nevanlinna, “On the growth of the resolvent operator for power bounded operators, Linear Operators,” Banach Center Publications, vol. 38, pp. 247–264, 1997. View at Google Scholar
  18. K. Yosida, “On the differentiability and the representation of one-parameter semi-group of linear operators,” Journal of the Mathematical Society of Japan, vol. 1, pp. 15–21, 1948. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. O. Nevanlinna, Convergence of Iterations for Linear Equations, Birkhäuser, Basel, Switzerland, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  20. A. L. Shields, “On Möbius bounded operators,” Acta Universitatis Szegediensis: Acta Scientiarum Mathematicarum, vol. 40, no. 3-4, pp. 371–374, 1978. View at Google Scholar · View at MathSciNet